# SDR SWIA2021062358968

- Difficulty date: April 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR, AFT STAIR WEB: SUSPECT DRAG ANGLE TO BE CRACKED IN THE RADIUS, ADJACENT TO THE POWER ASSIST CABLE PULLEY BRACKET (MARKED).    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED CRACKED AFT STAIR WEB DRAG ANGLE WITH NEW SERVICEABLE DRAG ANGLE (P/N 601R31772-5) WITH NEW HARDWARE, REF CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS.
